# SDR 0401583137

- Difficulty date: September 20, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 7,276 hours, 3,549 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Centering Cam
- Part number: D59839
- Condition: Out Of Position
- Location: Nlg Shock
- Component: Shock, Messier
- Component part number: D23592000
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, UNABLE TO RAISE LANDING GEAR HANDLE AND RETRACT LANDING GEAR.  RETURNED TO DTW AND LANDED UNEVENTFULLY.  FOUND NOSE GEAR STRUT CENTERING CAM 90 DEGREES OUT OF POSITION.  REALIGNED CENTERING CAM AND REASSEMBLED NOSE GEAR STRUT.  SERVICED NOSE GEAR STRUT AND ACCOMPLISHED FUNCTIONAL CHECKS PER AMM.  AIRCRAFT RETURNED TO SERVICE.
